# SDR BUEA20171012001

- Difficulty date: October 4, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 33,484 hours, 28,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 14525736001
- Condition: Broken
- Location: Buss Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: B

## Discrepancy

EN ROUTE, IN VMC CONDITIONS. PIC REPORTED ON ROTATION, THE EMERGENCY LIGHTS CAME ON,  THE PIC CYCLED THE EMERGENCY SWITCH AND THE LIGHTS WENT OFF. DURING CRUISE THE EICAS SCREEN WENT BLANK AND SWAPPED TO THE SIC MFD.  BOTH RADIOS WENT SCRATCHY, THE PIC MFD AND PFD WENT BLACK.  THE PIC DECLARED AN IFE ON DESCENT.  AN APU START WAS ATTEMPTED AT FL300 AND ACTUALLY STARTED AT FL140. LOSS OF BOTH RMU LASTED 12-15 MINUTES.  LANDED ON THE SICS PFD ONLY, WITH AN UNEVENTFUL LANDING. ON FINAL APPROACH THE SIC AND FA SMELLED ELECTRICAL SMOKE BUT THE PIC DID NOT.  AFTER PARKING AIRCRAFT,  MAINTENANCE FOUND A BROKEN BOLT THAT WAS SUPPORTING A GROUND BAR INSTALLATION AND ALSO WITH THE ASSISTANCE OF THE MANUFACTURER AOG TEAM THE CONTACTORS ARE ALSO SUSPECTED AS BEING AT FAULT.  THE BROKEN BOLT ON THE BUSS BAR WAS LOCATED IN THE RIGHT DC DISTRIBUTION BOX.  THE ACTUAL BOLT HEAD WAS NOT ATTACHED TO THE BUSS BAR. THE BOLT SHANK AND THREADED PORTION WAS BROKEN OFF INSIDE THE SUPPORT AND THE SUPPORT WAS REPLACED.
